Facebook Pixel

Bleeding during intercourse after Plan B?

By November 20, 2016 - 4:56pm
Rate This

I took plan b after having sex. Light spotting occurred, then my period hit very heavy, then it went light & stopped.
About two weeks pass, I had sex again & I started to bleed minutes after, then it stopped that same day.
Waited a week because everything stopped again, no bleeding, thinking all is good, had sex again & I started bleeding during sex (today).
I don't know if anyone can help me out but I'm starting to get very worried.
Please & thank you!

Add a Comment2 Comments

EmpowHER Guest

Hi the same thing happened to me. Please let me know of what happened when speaking to your doctor

May 10, 2017 - 10:00am

Hello acapulco.boo,

Welcome to the EmpowHER community. Thank you for reaching out to us with your concern about bleeding following intercourse since taking Plan B.

This is very unusual. Please contact your gynecologist about this today. There may be a correlation to taking Plan B and the bleeding. You may have reacted to the high dose of the hormone, levonorgestrel, found in the pill. It is a man made hormone similar to progesterone, which plays a keep role in stimulating your period.

Let us know what your doctor thinks about this.


November 21, 2016 - 9:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!